# SDR SWIA2020021148427

- Difficulty date: January 2, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 41,359 hours, 26,444 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Liner
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH ENGINE FWD CORE COWL INTERNAL LINER CHAFED THROUGH AT FWD SIDE OF DRAIN PAN FROM CONTACT WITH ENGINE HARNESS.   (C-CHECK) RO 2/07/2020   REMOVED AND REPLACED R/H ENG INTERNAL FWD CORE COWL DRAIN PANS IAW CRJ700 SRM AND AMM.
